MathSciNet Relay Station
MathSciNet bibliographic data
MR2296013 46E30 (26D15 47B38)
Nekvinda, Aleš A note on maximal operator on $l\sp {\{p\sb n\}}$ and $L\sp {p(x)}(\Bbb R)$. J. Funct. Spaces Appl. 5 (2007), no. 1, 49–88.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement